Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok so i am 19 years old and i have never had acne before, it all of a sudden came up right after i got off of my birth control, my dermatoligist said it was just coincidental but i think otherwise because i have always had very clear skin. It has gotten so bad, everytime i go anywhere and i see friends i havent seen in a few months they are all like "Wow what happened to your face?" because they all know how my skin used to be, its driving me crazy and i have tried so many things! i feel like i have used everything, my bathroom looks like a pharmacy, and now i have been on Doxycycline for about 3 months now and i have been using 5% BP and my face has gotten better, but now it has horrible scars, i feel like anything i do just doesnt help, My camera is dead right now but i will add some pictures and maybe someone can look at my pictures and give me some advice because my boyfriend has completly clear skin and even my 15 year old sister who should be getting acne has never even had a pimple on her face! is there anything i should try that will help the scarring, i try covering it with makeup but all it does it make it more obvious because it is obvious i am trying to cover it! AHHH i need help!

oh and by the way here is what i am using right now:

BP 5% Wash

Clean and Clear sensitive skin SA astringent

Pro activ toner and lotion

Skin Cueticals mask twice a week

Mary Kay Microdermabrasion scrub and lotion 1-2 a week

Share this post


Link to post
Share on other sites

Have you considered going back on birth control? It's supposed to be great for hormonal acne. And since it started getting bad after you went off it..

Share this post


Link to post
Share on other sites

The birth control CAUSED the problem. Why would you want to go back on it? It will only keep returning every time you come off of it again. I've heard about women in their 30's getting acne after coming off the pill.

Stop while your ahead. I went on bcp, BIG mistake. Only, in my case it jacked my skin up when I started them. Now I'm off of them my skin is finally clearing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×